JournalsrmiVol. 21, No. 2pp. 689–692

Corrigenda: (n,2)(n,2)-sets have full Hausdorff dimension (Rev. Mat. Iberoamericana 20 (2004), no. 2, 381-393)

  • Themis Mitsis

    University of Crete, Iraklion, Greece
Corrigenda: $(n,2)$-sets have full Hausdorff dimension (Rev. Mat. Iberoamericana 20 (2004), no. 2, 381-393) cover
Download PDF

Cite this article

Themis Mitsis, Corrigenda: (n,2)(n,2)-sets have full Hausdorff dimension (Rev. Mat. Iberoamericana 20 (2004), no. 2, 381-393). Rev. Mat. Iberoam. 21 (2005), no. 2, pp. 689–692

DOI 10.4171/RMI/431